關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:International Journal of Information and Management Sciences 18(4)

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果
序號 學年期 教師動態
1 96/1 統計系 吳淑妃 教授 期刊論文 發佈 The Exact Hypothesis Test for the Shape Parameter of the Burr-XII Distribution under Progressive Censoring with Random Removals , [96-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 18(4), pp.335-346
2 96/1 統計系 吳錦全 教授 期刊論文 發佈 The Exact Hypothesis Test for the Shape Parameter of the Burr-XII Distribution under Progressive Censoring with Random Removals , [96-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 18(4), pp.335-346
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果